Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the construction of infinitely many, mutually noncongruent, examples of minimal imbeddings of $S^{2n-1}$ into $CP^n ,n \geqslant 2$

Authors: W. T. Hsiang, W. Y. Hsiang and P. Tomter
Journal: Bull. Amer. Math. Soc. 8 (1983), 463-465
MSC (1980): Primary 53A10, 53C42
MathSciNet review: 693963
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53A10, 53C42

Retrieve articles in all journals with MSC (1980): 53A10, 53C42

Additional Information

PII: S 0273-0979(1983)15122-4

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia